# SDR CAL960407

- Difficulty date: March 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Cargo Dr Cutout
- Part time: 86,736 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KUL - INSPECTION FOUND IMPACT DAMAGE AT LOWER AFT SECTION OF FORWARD CARGO DOOR CUT-OUT.  THE AREA WAS REPAIRED IAW ECRA 5330-02370. (X)
